# SDR SWAA2021022250027

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 22,431 hours, 9,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Exposed
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY INFLATION HANDLE EXPOSED ON BOTH FORWARD GALLEY SVC DOOR AND MAIN ENTRY DOOR (L1 & R1) / PERFORMED MAINT. TASK 725-61-06 ON SERVICE DOOR AND MAIN ENTRY DOOR TO INSTALL MANUAL INFLATION COVER PROPERTY FOR BOTH DOORS.
